# SDR VNAA202310100007

- Difficulty date: September 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 492017
- Condition: Corroded
- Location: Zone 700
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LEFT MLG PISTON AXLE, CORROSION ON SHOCK STRUT THREADS.  SHOCK STRUT LH SIDE WAS REPAIRED PER REO 690-32-11-163 REV. - -
